# SDR USAA2010071991459

- Difficulty date: July 17, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,887 hours, 11,795 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 491
- Condition: Low
- Location: Door Assist
- Part time: 31,100 hours, 11,234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1455 - CIDS CAUTION LIGHT ILLUMINATED ON FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED FORWARD MID CABIN DOOR ASSIST BOTTLE.  MAINTENANCE SERVICED THE R-2 MID CABIN DOOR ASSIST BOTTLE.
